Our expert says:
Maybe a while in hospital, as your doctor advises, could be a good idea --- a peaceful place, but with people around so you're not alone. And he's right to, that if one is taking any significant amount of sedatives like most of the anti-anxiety drugs, especially if one has taken them for some time, suddenly stopping the meds without a doctors advice on how to gradually reduce them, can make you feel very unwell indeed.
Friendships may be more important to you, until you sort out all your emotional baggage, than lovers. The issue of trying to force yourself to be sexually attracted to someone shouldn't arise. What's wrong with having him as a really good friend ?
Some of us dotn't, for a whole range of reasons, have children of our own. But you can be very satisfied ( once well ) in becoming involved in child-care and similar charitable work, giving that love to children in desperate need of it.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.